Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 77, Number 2

All articles in this issue are freely accessible.

Self-injective rings
Carl Faith.
Proc. Amer. Math. Soc. 77 (1979), 157-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542077
Regular sequences and powers of ideals
Wolmer V. Vasconcelos.
Proc. Amer. Math. Soc. 77 (1979), 165-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542078
On maximal nonparabolic normal subgroups of the modular group
A. W. Mason and N. K. Dickson.
Proc. Amer. Math. Soc. 77 (1979), 167-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542079
Finitely presented lattices
Ralph Freese and J. B. Nation.
Proc. Amer. Math. Soc. 77 (1979), 174-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542080
Note on simple integral extension domains and maximal chains of prime ideals
L. J. Ratliff.
Proc. Amer. Math. Soc. 77 (1979), 179-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542081
Hopfian Boolean algebras of power less than or equal to continuum
James T. Loats.
Proc. Amer. Math. Soc. 77 (1979), 186-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542082
Rings whose right modules are direct sums of indecomposable modules
Birge Zimmermann-Huisgen.
Proc. Amer. Math. Soc. 77 (1979), 191-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542083
Isometries on $L^{p}$ spaces and copies of $l^{p}$ shifts
Stephen L. Campbell, Gary D. Faulkner and Marianne L. Gardner.
Proc. Amer. Math. Soc. 77 (1979), 198-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542084
An Abel-Tauber theorem on convolutions with the Möbius function
J. L. Geluk.
Proc. Amer. Math. Soc. 77 (1979), 201-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542085
Compact multipliers on Banach algebras
Stephen H. Friedberg.
Proc. Amer. Math. Soc. 77 (1979), 210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542086
Modified Poisson kernels on rank one symmetric spaces
Anna Maria Mantero.
Proc. Amer. Math. Soc. 77 (1979), 211-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542087
The very well poised $_{6}𝜓_{6}$
Richard Askey and Mourad E. H. Ismail.
Proc. Amer. Math. Soc. 77 (1979), 218-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542088
Absolute Abel summability and capacity
G. V. Welland.
Proc. Amer. Math. Soc. 77 (1979), 223-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542089
Topologically equivalent measures in the Cantor space
Francisco J. Navarro-Bermúdez.
Proc. Amer. Math. Soc. 77 (1979), 229-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542090
Eigenvalues and eigenfunctions of Riemannian manifolds
Frieder-Jens Lange and Udo Simon.
Proc. Amer. Math. Soc. 77 (1979), 237-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542091
Amalgamation and elimination of quantifiers for theories of fields
William H. Wheeler.
Proc. Amer. Math. Soc. 77 (1979), 243-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542092
New decidable fields of algebraic numbers
L. van den Dries.
Proc. Amer. Math. Soc. 77 (1979), 251-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542093
Coreflectors not preserving the interval and Baire partitions of uniform spaces
G. Tashjian and J. Vilímovský.
Proc. Amer. Math. Soc. 77 (1979), 257-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542094
On remote points in $𝜐X-X$
Toshiji Terada.
Proc. Amer. Math. Soc. 77 (1979), 264-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542095
Contractification of a semigroup of maps
Hwei Mei Ko and Kok Keong Tan.
Proc. Amer. Math. Soc. 77 (1979), 267-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542096
Nonperfect spaces with point-countable bases
Peter Davies.
Proc. Amer. Math. Soc. 77 (1979), 276-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542097
Hyperspaces of cones and fans
Carl Eberhart and Sam B. Nadler.
Proc. Amer. Math. Soc. 77 (1979), 279-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542098
On two results of J. Dugundji about extensions of maps and retractions
H. Steinlein.
Proc. Amer. Math. Soc. 77 (1979), 289-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542099
Examples of higher-dimensional slice knots which are not ribbon knots
L. R. Hitt.
Proc. Amer. Math. Soc. 77 (1979), 291-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542100
Erratum to: “General trinomials having symmetric Galois group” [Proc. Amer. Math. Soc. 63 (1977), no. 2, 208–212; MR 55 #10433]
John H. Smith.
Proc. Amer. Math. Soc. 77 (1979), 298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542101